This is a new symptom yet again! This doesn't seem to fit in with the GD, but ive lost 20lb since my drama with Quetiapine( as mentioned in my previous and accumulating questions sorry), but doesthis fit in with anyone's experiences with Graves? I am mostly living on Complan drinks as I am beginning to become intollerant to any amount of solid foods. I become extrememy weak and shaky if I try to eat anything solid. I also suffer from gastric reflux and have to take Lanzoprazole at night due to regurgitatuin of stomach acid. I inhale it in my sleep. Its terrifying to wake up choking and the taste is disgusting. Burns my lungs and throat. Can anyone make a connection to Graves with this? A forum member has suggested betaine with pepsin, which I tried to no avail. I hope that I have put this question on the right forum as everything that's happening to me at the moment, seems to be connected to the hypo crash I had in January. Many thanks. Lynne x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.